RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Poor, Vincent Harold

Statistics Math-Net.Ru
Total publications: 2
Scientific articles: 2

Number of views:
This page:423
Abstract pages:294
Full texts:64
References:63
E-mail:
Website: https://environment.princeton.edu/directory/vincent-poor, http://ee.princeton.edu/people/faculty/h-vincent-poor

http://www.mathnet.ru/eng/person51400
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. H. Boche, R. F. Schaefer, H. V. Poor, “Analytical properties of Shannon's capacity of arbitrarily varying channels under list decoding: super-additivity and discontinuity behavior”, Probl. Peredachi Inf., 54:3 (2018),  3–35  mathnet; Problems Inform. Transmission, 54:3 (2018), 199–228  isi  scopus
2008
2. O. Hadjiliadis, V. H. Poor, “On the Best 2-CUSUM Stopping Rule for Quickest Detection of Two-Sided Alternatives in a Brownian Motion Model”, Teor. Veroyatnost. i Primenen., 53:3 (2008),  610–622  mathnet  mathscinet  zmath  elib; Theory Probab. Appl., 53:3 (2009), 537–547  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020